RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2011, том 7, 091, 12 страниц (Mi sigma649)  

Эта публикация цитируется в 11 научных статьях (всего в 11 статьях)

Symplectic Maps from Cluster Algebras

Allan P. Fordya, Andrew Honeb

a School of Mathematics, University of Leeds, Leeds LS2 9JT, UK
b School of Mathematics, Statistics and Actuarial Science, University of Kent, Canterbury CT2 7NF, UK

Аннотация: We consider nonlinear recurrences generated from the iteration of maps that arise from cluster algebras. More precisely, starting from a skew-symmetric integer matrix, or its corresponding quiver, one can define a set of mutation operations, as well as a set of associated cluster mutations that are applied to a set of affine coordinates (the cluster variables). Fordy and Marsh recently provided a complete classification of all such quivers that have a certain periodicity property under sequences of mutations. This periodicity implies that a suitable sequence of cluster mutations is precisely equivalent to iteration of a nonlinear recurrence relation. Here we explain briefly how to introduce a symplectic structure in this setting, which is preserved by a corresponding birational map (possibly on a space of lower dimension). We give examples of both integrable and non-integrable maps that arise from this construction. We use algebraic entropy as an approach to classifying integrable cases. The degrees of the iterates satisfy a tropical version of the map.

Ключевые слова: integrable maps; Poisson algebra; Laurent property; cluster algebra; algebraic entropy; tropical

DOI: https://doi.org/10.3842/SIGMA.2011.091

Полный текст: PDF файл (336 kB)
Полный текст: http://emis.mi.ras.ru/.../091
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1105.2985
Тип публикации: Статья
MSC: 37K10; 17B63; 53D17; 14T05
Поступила: 16 мая 2011 г.; в окончательном варианте 16 сентября 2011 г.; опубликована 22 сентября 2011 г.
Язык публикации: английский

Образец цитирования: Allan P. Fordy, Andrew Hone, “Symplectic Maps from Cluster Algebras”, SIGMA, 7 (2011), 091, 12 pp.

Цитирование в формате AMSBIB
\RBibitem{ForHon11}
\by Allan P. Fordy, Andrew Hone
\paper Symplectic Maps from Cluster Algebras
\jour SIGMA
\yr 2011
\vol 7
\papernumber 091
\totalpages 12
\mathnet{http://mi.mathnet.ru/sigma649}
\crossref{https://doi.org/10.3842/SIGMA.2011.091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2861185}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295131800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855810071}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma649
  • http://mi.mathnet.ru/rus/sigma/v7/p91

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Hone A.N.W., van der Kamp P.H., Quispel G.R.W., Tran D.T., “Integrability of Reductions of the Discrete Korteweg-de Vries and Potential Korteweg-de Vries Equations”, Proc. R. Soc. A-Math. Phys. Eng. Sci., 469:2154 (2013), 20120747  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Fordy A.P., Hone A., “Discrete Integrable Systems and Poisson Algebras From Cluster Maps”, Commun. Math. Phys., 325:2 (2014), 527–584  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Fordy A.P., “Periodic Cluster Mutations and Related Integrable Maps”, J. Phys. A-Math. Theor., 47:47 (2014), 474003  crossref  mathscinet  zmath  isi  elib  scopus
    4. Hone A.N.W., Inoue R., “Discrete Painlevé Equations From Y-Systems”, J. Phys. A-Math. Theor., 47:47 (2014), 474007  crossref  mathscinet  zmath  isi  elib  scopus
    5. Cruz I., Esmeralda Sousa-Dias M., “Reduction of Cluster Iteration Maps”, J. Geom. Mech., 6:3 (2014), 297–318  crossref  mathscinet  zmath  isi  scopus
    6. Viallet C.-M., “on the Algebraic Structure of Rational Discrete Dynamical Systems”, J. Phys. A-Math. Theor., 48:16 (2015), 16FT01  crossref  mathscinet  zmath  isi  elib  scopus
    7. Chang X.-K. Hu X.-B. Xin G., “Hankel Determinant Solutions To Several Discrete Integrable Systems and the Laurent Property”, SIAM Discret. Math., 29:1 (2015), 667–682  crossref  mathscinet  zmath  isi  scopus
    8. Cruz I., Mena-Matos H., Esmeralda Sousa-Dias M., “Dynamics of the Birational Maps Arising From F-0 and Dp(3) Quivers”, J. Math. Anal. Appl., 431:2 (2015), 903–918  crossref  mathscinet  zmath  isi  scopus
    9. Hamad Kh., van der Kamp P.H., “From discrete integrable equations to Laurent recurrences”, J. Differ. Equ. Appl., 22:6 (2016), 789–816  crossref  mathscinet  zmath  isi  elib  scopus
    10. Inês Cruz, Helena Mena-Matos, M. Esmeralda Sousa-Dias, “Multiple Reductions, Foliations and the Dynamics of Cluster Maps”, Regul. Chaotic Dyn., 23:1 (2018), 102–119  mathnet  crossref  mathscinet
    11. Evripidou C.A., Quispel G.R.W., Roberts J.A.G., “Poisson Structures For Difference Equations”, J. Phys. A-Math. Theor., 51:47 (2018), 475201  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:414
    Полный текст:19
    Литература:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019